# SDR RAIA00605036

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,755 hours, 16,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MW - STL- OVERHEAD EMERGENCY LIGHT INOP.  RE-SECURED EMERGENCY LIGHT CONNECTOR.
